MathSciNet Relay Station
MathSciNet bibliographic data
MR1822595 (2002d:39021) 39A11
Medina, R. Asymptotic behavior of Volterra difference equations. Comput. Math. Appl. 41 (2001), no. 5-6, 679–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement